Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 19, Issue 4  


Scientific Part
Mathematics
An inverse spectral problem for Sturm–Liouville operators with singular potentials on graphs with a cycle
S. V. Vasilev
366
Pieri formulae and specialisation of super Jacobi polynomials
A. N. Sergeev, E. D. Zharinov
377
On recovering differential operators on a closed set from spectra
V. A. Yurko
389
Mechanics
Dynamic stability of heated geometrically irregular shallow shell of constant torsion in supersonic gas flow
G. N. Belostochny, O. A. Myltcina
397
On the peculiarities of solving the coefficient inverse problem of heat conduction for a two-part layer
A. O. Vatulyan, S. A. Nesterov
409
Creation of three-dimensional solid-state models of a spine with transpedicular fixation using a specialized software
A. M. Donnik, D. V. Ivanov, L. Yu. Kossovich, K. K. Levchenko, S. I. Kireev, K. M. Моrozov, N. V. Ostrovsky, V. V. Zaretskov, S. V. Likhachev
424
Extracting clinically relevant data from biomechanical modeling of surgical treatment options for spinal injury in damaged vertebrae Th10, Th11
A. M. Donnik, D. V. Ivanov, S. I. Kireev, L. Yu. Kossovich, N. V. Ostrovsky, I. A. Norkin, K. K. Levchenko, S. V. Likhachev
439
On wave solutions of dynamic equations of hemitropic micropolar thermoelasticity
V. A. Kovalev, Yu. N. Radayev
454
Influence of residual stresses on geometric parameters of surface-strengthened beam
V. P. Radchenko, O. S. Afanaseva, V. E. Glebov
464
Computer Sciences
Construction of all nonisomorphic minimal vertex extensions of the graph by the method of canonical representatives
M. B. Abrosimov, I. A. Kamil, A. A. Lobov
479
Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022